Volume 10, Number 1 (2011) | JIRSS 2011, 10(1): 45-61 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Fakoor V, Jomhoori S, Ganjeali A. Density Estimators for Truncated Dependent Data. JIRSS. 2011; 10 (1) :45-61
URL: http://jirss.irstat.ir/article-1-120-en.html

Abstract:   (4914 Views)
In some long term studies, a series of dependent and possibly truncated lifetime data may be observed. Suppose that the lifetimes have a common continuous distribution function F. A popular stochastic measure of the distance between the density function f of the lifetimes and its kernel estimate fn is the integrated square error (ISE). In this paper, we derive a central limit theorem for the integrated square error of the kernel density estimators in the left-truncation model. It is assumed that the lifetime observations form a stationary strong mixing sequence. A central limit theorem (CLT) for the ISE of the kernel hazard rate estimators is also presented.
Full-Text [PDF 129 kb]   (1596 Downloads)    
Subject: 60: Probability theory and stochastic processes
Received: 2011/10/22 | Accepted: 2015/09/12

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society

Designed & Developed by : Yektaweb